Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

  [Search Papers]
1331. D.D. Tskhakaya and H. Eshraghi,
Two-Dimensional Double Simple Waves in Pair Plasma at Relativistic Temperatures
Phys. Plasmas 9(2002), 2518-2525  [abstract]   
IPM/P-2000/027
 
1332. F. Roshani and M. Khorrami,
Annihilation-Diffusion Process: An Exactly Solvable Model
  (Preprint) [abstract]   
arXive.org link: cond-mat/0007352 [ abs, src, ps, others], cited by
IPM/P-2000/026
 
1333. M.E. Fouladvand,
Reaction Diffusion Models Describing A Two-Lane Traffic Flow
Phys. Rev. E 62(2000), 5940-5947  [abstract]   
arXive.org link: cond-mat/0004030 [ abs, src, ps, others], cited by
IPM/P-2000/025
 
1334. F. Ardalan, S. Fernando and F. Mansouri,
Some Aspects of the Black Hole in 2+1 Dimensions
Proceeding of Wigner Conference 1999 Istanbul, Turkey
[abstract]   
IPM/P-2000/024
 
1335. M. Abolfath, K. Mullen and H.T.C. Stoof,
Massive Skyrmions in Quantum Hall Ferromagnets
Phys. Rev. B 63(2001), 075315  [abstract]   
arXive.org link: cond-mat/0005195 [ abs, src, ps, others], cited by
IPM/P-2000/023
 
1336. F. Nasseri and S. Rahvar,
Chaotic Inflation with Time-Variable Space Dimensions
Int. J. Mod. Phys. D 11(2002), 511-526  [abstract]   
arXive.org link: gr-qc/0008044 [ abs, src, ps, others], cited by
IPM/P-2000/022
 
1337. A.M. Ghezelbash, K. Kaviani and S. Parvizi,
Scalar Electrodynamics in Framework of Randall-Sundrum Model
Phys. Lett. B 504(2001), 71-79  [abstract]   
arXive.org link: hep-th/0005166 [ abs, src, ps, others], cited by
IPM/P-2000/021
 
1338. M. Alimohammadi and M. Khorrami,
On the Phase Structure of Two-Dimensional Generalized Yang-Mills Theories
Nucl. Phys. B 597(2001), 652-664  [abstract]   
IPM/P-2000/020
 
1339. V. Shahrezaei and M.R. Ejtehadi,
Geometry Selects Highly Designable Structures
J. Chem. Phys. 113(2000), 6437-6442  [abstract]   
IPM/P-2000/019
 
1340. M.R. Garousi and R.C. Myers,
World-Volume Potentials on D-Branes
JHEP 11(2000), 023-1-27  [abstract]   
arXive.org link: hep-th/0010122 [ abs, src, ps, others], cited by
IPM/P-2000/018
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.